Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Started period, brown with clot. Why does it happen even after sex? Cause?

I started my period about 2 weeks early.(took my bc a day late week 2 of the pack) It was brown and and clotty for 5 days. Day six there was nothing. Day 7 I had brown discharge with very tiny dark clots. Again during sex but clear with clots. No fever or cramping. Now its day 8 and I am still showing small clots but no bleeding what could cause this?
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
In my opinion do your urine pregnancy test which if negative get a pelvic ultrasonography and b HCG testing because it can be an early pregnancy or worse ectopic tubal pregnancy. if everything is fine wait for your period to come. In case this pattern of bleeding persists or it doesnt come only then visit your gynecologist
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Dr Manisha Jain
Answered: Wed, 14 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor